# SDR SWIA2019050845859

- Difficulty date: March 29, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fairing
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 326CL IS CHAFED/GOUGED WHERE IT INTERFACES WITH THE VISOR PANEL.  (C-CHECK) RO: 05/07/2019 REMOVED DAMAGE ON PANEL 326CL AND COMPLIED WITH ALL STEPS OF REO.
